| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implant procedure, it was noted that the implant was stuck in the injector.Unspecified back-up lens implanted.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).